feel a little bit dizzy and get a weirdfeeling in my neck during. Occasionally i have chest pain ...Hi, I m a 19 year old male facing some potential heart issues. Randomly my heart will slow way down ...
I have been feeling really weird the last week. I feelweird in mychest and head. I feel like my heart beat is not right. I feel lightheaded and a little dizzy at times. I also have a weak urine stream ...
When I was little I would get these weird pains in mychest. They would normally occur when I was relaxed or doing arduous activities. I m not sure how to subscribe it other than feeling like a knife ...
started getting a weird sensation in mychest very upper abdomen , a fullness. I didn t think much of it. Then I had immense sharp shooting, crushing pain in mychest. Yes I have had heart burn know what ...
I took my first dose of Gabepentin 600mg. I did fine. An hour later took my normal Percoset 7.5 I feelweird is that normal?
Thanks for posting
It is normal to have weirdfeeling after percoset.As both gabapentin and percoset are know to cause nausea,dizziness,and vomitting.They should not be taken together .
Hope this helps
I have a weirdfeeling in the right side of mychest? No pain. Just a weirdfeeling
coud be gerd, get an ecg done 1st
I have hbp and today i feel blood running through my head on the front left side /eye then dizzy.... Should i be worried? I'm 42 femsle
do be calm,
do take your medications regularly.
things will improve.
it you start getting any weird symptoms then do visit your doctor immediately